Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 47, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 23, 2009, 2:59 AM PDT. It took effect at Sep 23, 2009, 7:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2009, 2:59 AM PDT (09:59 UTC)
- In effect from
- Sep 23, 2009, 7:00 PM PDT
- Expired
- Sep 24, 2009, 3:02 AM PDT
- In force
- 8 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
882 WHUS76 KEKA 230959 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PDT WED SEP 23 2009 PZZ470-231800- /O.NEW.KEKA.SC.Y.0047.090924T0200Z-090924T1600Z/ /O.NEW.KEKA.GL.A.0021.090924T1600Z-090927T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PDT WED SEP 23 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PDT THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-231800- /O.NEW.KEKA.SC.Y.0047.090924T0200Z-090924T1600Z/ /O.NEW.KEKA.GL.A.0021.090924T1600Z-090925T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PDT WED SEP 23 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PDT THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING. CAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
3 follow-up statements
043 WHUS76 KEKA 232203 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 PM PDT WED SEP 23 2009 PZZ470-240615- /O.EXT.KEKA.SC.Y.0047.090924T0200Z-090924T1800Z/ /O.UPG.KEKA.GL.A.0021.090924T1600Z-090927T1800Z/ /O.NEW.KEKA.SE.W.0027.090925T0000Z-090927T2200Z/ /O.NEW.KEKA.GL.W.0075.090924T1800Z-090927T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 303 PM PDT WED SEP 23 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT SUNDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-240615- /O.EXT.KEKA.SC.Y.0047.090924T0200Z-090924T1800Z/ /O.UPG.KEKA.GL.A.0021.090924T1600Z-090925T1800Z/ /O.NEW.KEKA.SE.W.0027.090925T0000Z-090927T2200Z/ /O.NEW.KEKA.GL.W.0075.090924T1800Z-090927T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 303 PM PDT WED SEP 23 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT SUNDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-240615- /O.NEW.KEKA.SW.Y.0049.090925T0000Z-090927T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 303 PM PDT WED SEP 23 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
948 WHUS76 KEKA 240316 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 816 PM PDT WED SEP 23 2009 PZZ470-475-241130- /O.CON.KEKA.SC.Y.0047.000000T0000Z-090924T1800Z/ /O.CON.KEKA.GL.W.0075.090924T1800Z-090927T1800Z/ /O.CON.KEKA.SE.W.0027.090925T0000Z-090927T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 816 PM PDT WED SEP 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-241130- /O.CON.KEKA.SW.Y.0049.090925T0000Z-090927T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 816 PM PDT WED SEP 23 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THURSDAY TO 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
013 WHUS76 KEKA 241002 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 AM PDT THU SEP 24 2009 PZZ470-241815- /O.CAN.KEKA.SC.Y.0047.000000T0000Z-090924T1800Z/ /O.EXT.KEKA.GL.W.0075.090924T1900Z-090927T1800Z/ /O.EXT.KEKA.SE.W.0027.090925T0100Z-090927T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 AM PDT THU SEP 24 2009 ...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO 11 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT FROM NOON TODAY TO 11 AM PDT SUNDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-241815- /O.CAN.KEKA.SC.Y.0047.000000T0000Z-090924T1800Z/ /O.EXT.KEKA.GL.W.0075.090924T1900Z-090926T0000Z/ /O.EXT.KEKA.SE.W.0027.090925T0100Z-090927T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 AM PDT THU SEP 24 2009 ...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO 5 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT FROM NOON TODAY TO 5 PM PDT FRIDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-241815- /O.CON.KEKA.SW.Y.0049.090925T0000Z-090927T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 302 AM PDT THU SEP 24 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 22, 6:08 PM PDT, 8 hours 51 minutes earlier.
Area forecast discussion, Sep 22, 6:08 PM PDT, 8 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 608 PM PDT TUE SEP 22 2009 .SYNOPSIS....THE STRONG RIDGE HAS MOVED TO THE EAST AND A WEAK ONSHORE FLOW WILL BRING LOW CLOUDS TO THE COAST TONIGHT. A MODEST OFFSHORE FLOW WILL RETURN BY MIDDAY WEDNESDAY...ALLOWING FOR AT LEAST PARTIAL SUNSHINE IN ALL AREAS. LOW CLOUDS AND FOG WILL THEN RETURN TO THE COAST ON WEDNESDAY NIGHT. && .UPDATE... INCREASED CLOUDINESS AND ADDED PATCHY FOG TO THE COASTAL ZONES FOR TONIGHT AND WEDNESDAY MORNING. LATEST MODEL RUNS SUGGEST A WEAK ONSHORE FLOW WILL PERSIST IN THESE AREAS THROUGH AT LEAST SUNRISE. THE SURFACE THERMAL TROUGH REMAINS JUST FAR ENOUGH EAST TO ALLOW THE MARINE LAYER TO ADVANCE EASTWARD. && .PREV DISCUSSION... /ISSUED 310 PM PDT TUE SEP 22 2009/ SYNOPSIS...THE STRONG RIDGE HAS MOVED TO THE EAST AND OFFSHORE FLOW WILL RETURN ON WEDNESDAY. THIS WILL ALLOW CLOUDS AND FOG TO RETURN ALONG THE COAST AND FOR TEMPERATURES TO COOL INLAND. DISCUSSION...WELL ABOVE NORMAL TEMPERATURES CONTINUED ACROSS NORTHWEST CALIFORNIA TODAY. RELIEF IS ON THE WAY BECAUSE THE STRONG RIDGE THAT BROUGHT THESE ABOVE NORMAL TEMPERATURES HAS MOVED TO THE EAST AND HAS BEGUN TO WEAKEN. AS A RESULT, WINDS WILL BECOME MORE ONSHORE WEDNESDAY, ALLOWING TEMPERATURES TO COOL A FEW DEGREES AND FOR RELATIVE HUMIDITIES TO INCREASE, ESPECIALLY ALONG THE COAST. VISIBLE SATELLITE IMAGERY AT THE TIME OF THIS PUBLISHING SHOWS THE STRATUS ALONG THE COAST AND ROUNDING CAPE MENDOCINO. THE EXPECTATION IS THAT WINDS WILL REMAIN OFFSHORE JUST STRONG ENOUGH AND JUST LONG ENOUGH TONIGHT TO KEEP THE COAST CLEAR. THOUGH, THIS WILL NEED TO BE MONITORED CLOSELY BECAUSE IF WINDS BECOME CALM THE STRATUS AND FOG WILL ROLL IN ALONG THE COAST AND THE FORECAST WILL NEED TO BE UPDATED. THE UPPER LEVEL FLOW BECOMES MORE ZONAL WEDNESDAY THROUGH THE REST OF THE WEEK. THIS WILL RESULT IN TEMPERATURES SEVERAL DEGREES COOLER THAN TODAY, BUT STILL SEVERAL DEGREES WARMER THAN NORMAL INLAND. NO PRECIPITATION IS EXPECTED IN THE NEXT FEW DAYS. STROZ AVIATION...CALM TO LIGHT WINDS REMAIN OVER THE AREA THIS EVENING AND ARE EXPECTED TO LAST THROUGH THE NIGHT INTO THE MORNING. MODELS ARE INDICATING A LIGHT ONSHORE PUSH OVERNIGHT IN THE COASTAL AREAS WHICH MAY BRING IN LOW CLDS OR FG...YIELDING PSBL IFR CONDITIONS. THE MID MRNG HRS ARE SHOWING A VERY WEAK OFFSHORE FLOW WHICH SHLD MIX OUT SKY COVER BRNGNG GENERALLY FAIR WX. WINDS WILL REMAIN CALM TO LIGHT THRU MRNG. BFG MARINE...THE WK PRES GRAD OVER THE AREA TODAY WILL REMAIN IN PLACE OVERNIGHT...THEN SHIFT TO THE E THRU WED AND THU. A WKNG UPR TROF WILL CAUSE A TGHTNG SFC PRES GRAD WHCH WILL BRNG WNDS AND SEAS UP IN THE OUTER WTRS THRU THE DY ON WED...THEN FLTR IN OVR THE INNER WTRS BY WED NGT AND THU. THE GRAD SHLD WKN LT WK WITH RESIDUAL SWELL BEING SLOW TO DECAY INTO THE WKND. BFG && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 2:59 AM PDT | Gale Watch | EKA | 12 hr | |
| Sep 23, 3:03 PM PDT | Gale Warning | EKA | 4 days | |
| Sep 23, 3:03 PM PDT | Hazardous Seas Warning | EKA | 4 days | |
| Sep 23, 3:03 PM PDT | Small Craft Advisory for Hazardous Seas | EKA | 4 days |
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.